I was recently diagnosed with Hypertension after I had an episode of extreme vertigo and was started on Benicar HCT 20/12.5 mg once a day. My BP on the day of diagnosis was around 150/100. Since I started on the medication, I continue to experience dizziness especially on change of positions, sometimes accompanied by nausea and I also have extreme exhaustion. My BP runs around 104/72 now. I was diagnosed with Diabetes type2 about a year ago which is now controlled by diet, exercise and metformin 500 mg twice daily.
I am also experiencing delayed menstruation by about 16 days.
What could be causing these symptoms? Should I ask my doctor for some more specific tests to rule out any illness/condition? I am a 40 year old female.
You could be starting menopause and there is a whole lot of symptoms that go along with this. Menopause latest 15 years for my mom. I have just started it now at age 44. Try looking up menopause symptoms and see how many you have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.